# SDR DL72S952250

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 657278420
- Condition: Oversized Holes
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED HOLES WERE FOUND IN THE REAR SPAR AND SKIN.  THE SPAR WAS REPAIRED PER SRM 55-20-1 AND THE SKIN WAS REPAIRED PER SRM 55-20-3, FOR THE RIGHT ELEVATOR AT HMV.
